# SDR CA020121009

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 861276
- Condition: Corroded
- Location: Shaft Splines
- Component: Hydraulic Pump, 974800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  UPON REPLACING THE REEN HYDRAULIC PUMP ON THE ENGINE,  IT WAS NOTICED THAT WHEN THE HYD PUMP SHAFT WAS REMOVED FROM THE OLD PUMP AND TRANSFERRED TO THE NEW PUMP (BECAUSE THE NEW PUMP CAME WITHOUT A SHAFT),  THE SHAFT SHOWED SIGNS OF CORROSION ON THE SPLINES AND THE SHAFT RETAINING CLIP WAS SHOWING SPLINE WEAR MARKS.   THE SHAFT WAS REPLACED.
